Über eine Binomialkoeffizienten-Identität

Chr.G. Foussianis

Mathematische Annalen (1939)

  • Volume: 116, page 749-751
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Foussianis, Chr.G.. "Über eine Binomialkoeffizienten-Identität." Mathematische Annalen 116 (1939): 749-751. <http://eudml.org/doc/160031>.

author = {Foussianis, Chr.G.},
journal = {Mathematische Annalen},
keywords = {Linear algebra, polynomials},
language = {ger},
pages = {749-751},
title = {Über eine Binomialkoeffizienten-Identität},
url = {http://eudml.org/doc/160031},
volume = {116},
year = {1939},

AU - Foussianis, Chr.G.
TI - Über eine Binomialkoeffizienten-Identität
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 749
EP - 751
LA - ger
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/160031
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.